Non-linear field solutions of one-dimensional microwave heating

Jolly P. and Turner I. (1990) Non-linear field solutions of one-dimensional microwave heating. Journal of Microwave Power and Electromagnetic Energy, 25 1: 3-15.

Author Jolly P.
Turner I.
Title Non-linear field solutions of one-dimensional microwave heating
Journal name Journal of Microwave Power and Electromagnetic Energy   Check publisher's open access policy
ISSN 0832-7823
Publication date 1990
Sub-type Article (original research)
Volume 25
Issue 1
Start page 3
End page 15
Total pages 13
Subject 2208 Electrical and Electronic Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 05:21:49 EST by System User